I have been on the depo shot for almost 3 years now, I know the risks. Every three months I go in to receive my shot.in the last month I would have my period, 5 days after I received my shot it would stop for two months then start up again in the last month and repeat itself ,it's been like that every time except this last time. I received my depo shot in may and have not stopped bleeding it's now August and I'm due for my next shot. I made up my mind that I will no longer be using this method. But I do not want to ruin my chances of ever having kids. So my question is should I just simply switch birth control methods or get off birth control completely?
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2013 • 1 answer
Posted 15 May 2015 • 1 answer
Posted 3 Feb 2016 • 1 answer
Posted 24 May 2016 • 1 answer
Posted 30 Aug 2017 • 1 answer